# SDR S9BA2024060403

- Difficulty date: May 31, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: CGKBV
- Make and model: Dhav DHC6300
- Aircraft serial: 287
- Aircraft time: 54,320 hours, 119,578 cycles
- System (JASC): 7603 · Power Lever
- Part: Mount Fitting
- Part number: 73512562
- Part serial: 293985
- Condition: Broken
- Location: Control Cable
- Part time: 1,000 hours, 2,811 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED; WHEN RIGHT FUEL LEVER SELECTED OFF, RIGHT ENGINE DID NOT SHUT DOWN.  MAINTENANCE INSPECTED ENGINE CONTROL CABLES AND FOUND CABLES IN BIND.  FURTHER INSPECTION FOUND THE RIGHT OUTBOARD ENGINE MOUNT BROKEN.  REMOVED AND REPLACED ENGINE MOUNT IAW AMM 71-20, OPS CHECK GOOD.
